It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Heart Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 04-15-2006, 01:55 AM   #1
Newbie
(female)
 
Join Date: Apr 2006
Posts: 2
pennypooch HB User
GTN spray overdose symptons

Hubby uses his GTN spray alot but whilst he was trying to cut the grass he had to use it approx every 20mins over two hours. He then began slurring and had double vision as well as the usual headache.
Has anyone else experienced the slurring and vision problems?
The docs cannot be sure whether it was the spray or a TIA.
I would be grateful for any info.

 
Old 04-15-2006, 07:42 AM   #2
Senior Veteran
(male)
 
Join Date: Nov 2004
Posts: 8,484
Lenin HB UserLenin HB UserLenin HB UserLenin HB UserLenin HB UserLenin HB User
Re: GTN spray overdose symptons

My mom was too fast on the trigger too. She once sprayed once...waited 5 minutes and sprayed again...and then a third...
My sister found her on the floor.
It was only the drug.

HEADACHE (yeah!) dizziness and visual disturbances are all common. I doubt it was a TIA.

Looking at some of the websites, I guess I should toss my tablets and buy some spray. Consensus is the tablets go bad VERY quickly. God forbid I need it and all I have are sugar pills.

 
Sponsors Lightbulb
   
Old 04-16-2006, 06:16 AM   #3
Newbie
(female)
 
Join Date: Apr 2006
Posts: 2
pennypooch HB User
Re: GTN spray overdose symptons

Thank you
Has anyone else experienced these symptons in the same situation?
I am collecting evidence to get the TIA diagnosis removed from the notes.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Amphetamine Overdose... Trouble Ever Since. Stu 687 Mental Health 5 05-22-2011 08:35 PM
Constant blocked nose and Sudafed spray usage! kath1975 Ear, Nose & Throat 1 07-08-2009 09:51 AM
Please Help Identify Symptons-Research resulted in mixed results Ryan75061 Open to All Other Health Topics 2 08-22-2008 11:07 PM
overdose zorm Lupus 11 01-04-2006 06:07 AM
Overdose of Novacane?? zabilka Dental Health 12 05-01-2005 11:24 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Machaon (77), Vyking (50), sjb (25), JJ (22), ladybud (18), started04 (15), rosier (9), cvcman (8), Beefsteak (8), Fizzickle (6)

Site Wide Totals

teteri66 (1180), MSJayhawk (1006), Apollo123 (906), Titchou (852), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 04:16 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!